Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The axiom of determinateness and reduction principles in the analytical hierarchy


Author: Donald A. Martin
Journal: Bull. Amer. Math. Soc. 74 (1968), 687-689
DOI: https://doi.org/10.1090/S0002-9904-1968-11995-0
MathSciNet review: 0227022
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Addison, Separation principles in the hierarchies of classical and effective descriptive set theory, Fund. Math. 46 (1958), 123-135. MR 131357
  • 2. J. W. Addison and Y. N. Moschovakis, Some consequences of the axiom of definable determinateness, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 708-712. MR 221927
  • 3. D. Blackwell, Infinite games and analytic sets, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 1836-1837. MR 221466
  • 4. J. Mycielski, On the axiom of determinateness, Fund. Math. 53 (1964), 205-224. MR 161787
  • 5. H. Rogers, Jr., Theory of recursive functions and effective computability, McGraw-Hill, New York, 1967. MR 224462


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11995-0

American Mathematical Society